# SDR DL73K971498

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CORRODED LT SIDEWALL CABIN FLOOR SUPPORT ANGLE IS CORRODED FS 300 TO 360.  STARTED REMOVAL OF CORR PER SRM 51-10-6, REMOVED SECTION OF ANGLE FOR REPAIR PER M/M 53-21-0 PG 801, DRILLED UP REPLACEMENT ANGLE.  FABRICATED SPLICE ANGLE PER M/M 53-21-0PG 801.  OK TO INSTALL Z-ANGLE, STARTED INSTALLATION OF NEW ANGLE AND SPLICE DOUBLER PER M/M 53-21-0 PG 801.
